# SDR 2003F00445

- Difficulty date: March 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT RIGHT WHEEL WELL FORWARD PRESSUER WEB, RBL 870, OUTBOARD LOWER END OF 850 FRAME.  STOP DRILLED CRACK ON RIGHT WHEEL WELL FORWARD PRESSURE WEB RBL 870, OUTBOARD LOWER END OF 870 FITTING.  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED PARTS AND AREA.  INSTALLED REPAIR.  (M)
